MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC HEART VALVES DIVISION HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-DCS
Medical Device Problem Codes Fluid/Blood Leak (1250); Product Quality Problem (1506); Detachment of Device or Device Component (2907); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to the implant of this transcatheter bioprosthetic valve, upon removal of the first delivery catheter system (dcs) from the packaging, it was observed that the actuator had separated from the rest of the device.Subsequently, a new dcs was prepared.Upon removal of the second dcs from packaging, however, the flush port came off.  the physician placed the flush port back on the hemostasis valve body, and the second dcs was used for the implant of the valve.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Corrected data: additional information was received to clarify the nature of the product malfunction as it was not accurately communicated initially to the complaint handling unit.At the time of the previous 3500a submission, the complaint handling unit had an understanding an actuator separation had occurred, which is a malfunction that has caused serious injury in the past.However, the device malfunction was not an actuator separation but rather an issue related to tightening and a leak.B5.A second paragraph was added.H6.Device codes were added.Code a0501 should be considered removed.Additional codes.An annex g code was added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to the implant of this transcatheter bioprosthetic valve, upon removal of the first delivery catheter system (dcs) (0012303785) from the packaging, it was observed that the actuator had separated from the rest of the device.Subsequently, a new dcs (0012303784) was prepared.Upon removal of the second dcs from packaging, however, the flush port came off.  the physician placed the flush port back on the hemostasis valve body, and the second dcs was used for the implant of the valve.No adverse patient effects were reported.Additional information was received to clarify the actuator did not separate, it was still in place, but was not sealed.It was reported to be leaking and could not be tightened.
 
Event or Problem Description
Medtronic received information that prior to the implant of this transcatheter bioprosthetic valve, upon removal of the first delivery catheter system (dcs) from the packaging, it was observed that the actuator had separated from the rest of the device.Subsequently, a new dcs was prepared.Upon removal of the second dcs from packaging, however, the flush port came off.  the physician placed the flush port back on the hemostasis valve body, and the second dcs was used for the implant of the valve.No adverse patient effects were reported.Additional information was received to clarify the actuator did not separate, it was still in place, but was not sealed.It was reported to be leaking and could not be tightened.
 
Additional Manufacturer Narrative
Corrected data: additional review of the event showed no information to reasonably suggest the device in this report may have caused or contributed to a death or serious injury or that the device malfunction in this report has caused or has the potential to cause death or serious injury if it were to recur.Therefore, this event did not and does not meet the reporting requirements in 21 cfr 803.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HARMONY DELIVERY CATHETER SYSTEM
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20087166
Report Number2025587-2024-04852
Device Sequence Number7811150
Product Code NPV
UDI-Device Identifier00763000341367
UDI-Public(01)00763000341367(17)250606(10)0012303785
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2025
Device Model NumberHARMONY-DCS
Device Catalogue NumberHARMONY-DCS
Device Lot Number0012303785
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer08/29/2024
07/30/2025
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date11/27/2024
07/30/2025
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale